American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] G. F. Bachelis, W. A. Parker and K. A. Ross. Local units in $L^{1}\,(G)$ . Proc. Amer. Math. Soc. 31 (1972) 312-313. MR 0288598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. Mandrekar and H. Salehi. On a factorization theorem of D. Lowdenslager . Proc. Amer. Math. Soc. 31 (1972) 185-188. MR 0287350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Lindahl. A differentiation theorem for functions defined on the dyadic rationals . Proc. Amer. Math. Soc. 30 (1971) 349-352. MR 0284549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ching Chou. On a geometric property of the set of invariant means on a group . Proc. Amer. Math. Soc. 30 (1971) 296-302. MR 0283584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Beller and D. J. Newman. An $l\sb{1}$ extremal problem for polynomials . Proc. Amer. Math. Soc. 29 (1971) 474-481. MR 0280688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Volker Flory. On the Fourier-algebra of a locally compact amenable group . Proc. Amer. Math. Soc. 29 (1971) 603-606. MR 0283138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Rider. Functions which operate in the Fourier algebra of a compact group . Proc. Amer. Math. Soc. 28 (1971) 525-530. MR 0276792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles F. Dunkl and Donald E. Ramirez. Multipliers on compact groups . Proc. Amer. Math. Soc. 28 (1971) 456-460. MR 0276791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Walsh. On the existence of double singular integrals for kernels without smoothness . Proc. Amer. Math. Soc. 28 (1971) 439-445. MR 0276838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roger Rigelhof. Invariant measures on locally compact semigroups . Proc. Amer. Math. Soc. 28 (1971) 173-176. MR 0277691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles F. Dunkl and Donald E. Ramirez. Homomorphisms on groups and induced maps on certain algebras of measures . Trans. Amer. Math. Soc. 160 (1971) 475-485. MR 0283129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William B. Jones and G. Hardy. Accelerating convergence of trigonometric approximations . Math. Comp. 24 (1970) 547-560. MR 0277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joaquin Bustoz. On regular matrices that induce the Gibbs phenomenon . Proc. Amer. Math. Soc. 25 (1970) 481-487. MR 0259416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. F. Price. Some strict inclusions between spaces of $L\sp{p}$-multipliers . Trans. Amer. Math. Soc. 152 (1970) 321-330. MR 0282210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonas T. Holdeman. A method for the approximation of functions defined by formal series expansions in orthogonal polynomials . Math. Comp. 23 (1969) 275-287. MR 0251412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sheldon J. Einhorn. Functions positive definite in $C[0,\,1]$ . Proc. Amer. Math. Soc. 22 (1969) 702-703. MR 0246102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen Wainger. A problem of Wiener and the failure of a principle for Fourier series with positive coefficients . Proc. Amer. Math. Soc. 20 (1969) 16-18. MR 0236397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. P. Lloyd. On the $L\sb{2}$ space of a Banach limit . Proc. Amer. Math. Soc. 20 (1969) 429-433. MR 0240608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. S. Byrnes and D. J. Newman. Uniqueness theorems for convolution-type equations . Trans. Amer. Math. Soc. 138 (1969) 383-397. MR 0238035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ludwig Arnold and Johannes Michalicek. Complex-valued stable measures and their domains of attraction . Trans. Amer. Math. Soc. 135 (1969) 143-158. MR 0237746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Mayer. Localization for Fourier series on ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 130 (1968) 414-424. MR 0229756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Kac. A remark on Wiener's Tauberian theorem . Proc. Amer. Math. Soc. 16 (1965) 1155-1157. MR 0185320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. P. Boas and Virginia C. Klema. A constant in the theory of trigonometric series . Math. Comp. 18 (1964) 674-674. MR 0176283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frank Forelli. The Marcel Riesz theorem on conjugate functions . Trans. Amer. Math. Soc. 106 (1963) 369-390. MR 0147827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frank Forelli. Invariant subspaces in $L\sp{1}$ . Proc. Amer. Math. Soc. 14 (1963) 76-79. MR 0144196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Carlitz. Note on Lebesgue's constants . Proc. Amer. Math. Soc. 12 (1961) 932-935. MR 0132955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Seymour V. Parter. Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations . Trans. Amer. Math. Soc. 99 (1961) 153-192. MR 0120492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. J. White. On the restricted Ces\`aro summability of double Fourier series . Trans. Amer. Math. Soc. 99 (1961) 308-319. MR 0121610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Tomić. A note on lacunary Fourier series . Proc. Amer. Math. Soc. 11 (1960) 460-462. MR 0119017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. G. Rooney. On the representation of sequences as Fourier coefficients . Proc. Amer. Math. Soc. 11 (1960) 762-768. MR 0119033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3